Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 15, NWS Tucson, AZ

July 21, 2010Pima County, Pinal County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 21, 2010, 4:41 PM MST for Pima County, Pinal County, Arizona. It was in force for 109 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2010, 4:41 PM MST (23:41 UTC)
Expired
Jul 21, 2010, 6:30 PM MST
In force
109 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

Counties Pima County, AZ, Pinal County, AZ

The radar

The Tucson radar (KEMX), 74 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 4:42 PM MSTHEAVY RAIN 2.44 Se Oracle, AZFELL BETWEEN 200 AND 430 PM.
Jul 21, 5:41 PM MSTFLASH FLOOD3 Se Oracle, AZMT. LEMMON AND PEPPERSAUCE ROADS BARRICADED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 11.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS55 KTWC 212341
FFWTWC
AZC019-021-220130-
/O.NEW.KTWC.FF.W.0015.100721T2341Z-100722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
441 PM MST WED JUL 21 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...       
  EXTREME SOUTHEASTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 630 PM MST

* AT 421 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT VERY HEAVY RAINFALL HAS OCCURED OVER THE NORTH SIDE OF THE    
  CATALINA MOUNTAINS. THE HEAVIEST RAINFALL HAS BEEN NEAR CAMPO      
  BONITO...WHERE 3 TO 6 INCHES HAS FALLEN OVER THE PAST 3 HOURS.   
  ANOTHER AREA WAS NEAR ORACLE JUNCTION...WHERE RADAR ESTIMATES      
  INDICATE THAT FROM 2 TO 3 INCHES OF RAINFALL HAS OCCURED OVER THE  
  PAST 2 HOURS. VERY LITTLE MOVEMENT IS NOTED WITH THESE STORMS.

  A SIGNIFICANT RISE IN THE CAMPO BONITO WASH AND THE BIG WASH WILL 
  OCCUR OVER THE NEXT 2 HOURS. THIS WILL CAUSE FLOODING OF MOUNT 
  LEMMON CONTROL ROAD AND REDINGTON RD.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN MANUEL
  AND ORACLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3252 11096 3256 11099 3265 11103 3266 11057
      3258 11049 3244 11057 3244 11087

$$

CS
2 follow-up statements
173 
WGUS75 KTWC 220025
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
525 PM MST WED JUL 21 2010

AZC019-021-220130-
/O.CON.KTWC.FF.W.0015.000000T0000Z-100722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-PINAL AZ-
525 PM MST WED JUL 21 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR 
SOUTHEASTERN PINAL AND EXTREME NORTHEASTERN PIMA COUNTIES...

AT 512 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS HAVE WEAKENED AND GENERALLY MOVED NORTH OUT OF 
THE WARNING AREA. HOWEVER...DOPPLER RADAR ESTIMATES THAT BETWEEN 3 
AND 6 INCHES OF RAIN MAY HAVE FALLEN ON THE NORTH SIDE OF THE 
CATALINA MOUNTAINS EARLIER THIS AFTERNOON. SEVERAL SPOTTERS JUST 
NORTH OF THE HEAVIEST RAIN REPORTED OVER 2 INCHES OF RAIN IN ONLY AN 
HOUR OR TWO. THIS VERY HEAVY RAIN WILL LIKELY CAUSE SIGNIFICANT 
FLASH FLOODING ALONG CAMPO BONITO AND PEPPERSAUCE WASHES...WHICH 
BOTH CROSS REDINGTON ROAD NEAR SAN MANUEL.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN MANUEL
AND ORACLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. JUST ONE FOOT OF FLOWING 
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN 
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND... 
DONT DROWN.

&&

LAT...LON 3252 11096 3256 11099 3265 11103 3266 11057
      3258 11049 3244 11057 3244 11087

$$
PYTLAK
742 
WGUS75 KTWC 220126
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
626 PM MST WED JUL 21 2010

AZC019-021-220135-
/O.EXP.KTWC.FF.W.0015.000000T0000Z-100722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-PINAL AZ-
626 PM MST WED JUL 21 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MST FOR SOUTHEASTERN
PINAL AND EXTREME NORTHEASTERN PIMA COUNTIES...

HOWEVER...THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A SMALL 
STREAM FLOOD ADVISORY FOR EXTREME SOUTHEAST PINAL COUNTY...INCLUDING 
THE SAN MANUEL AREA...UNTIL 830 PM.

DO NOT DRIVE INTO ANY FLOODED AREAS OR AROUND FLOOD BARRICADES.

&&

LAT...LON 3252 11096 3256 11099 3265 11103 3266 11057
      3258 11049 3244 11057 3244 11087

$$
PYTLAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:15 PM MST, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 21, 2:15 PM MST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
215 PM MST WED JUL 21 2010

.SYNOPSIS...AN UPSWING IN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
THIS EVENING AND THURSDAY WITH LOCALLY HEAVY RAINFALL BEING THE MAIN
THREAT. OTHERWISE...PLENTY OF MOISTURE WILL REMAIN IN PLACE THE NEXT
SEVERAL DAYS FOR A CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. DAYTIME HIGH TEMPERATURES WILL BE NEAR SEASONABLE
READINGS.

&&

.DISCUSSION...SHOWER AND THUNDERSTORM ACTIVITY FIRED UP A LITTLE
SOONER IN SOME AREAS THAN PREVIOUSLY EXPECTED...ESPECIALLY IN GRAHAM
AND PINAL COUNTIES. OTHERWISE...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS HAD DEVELOPED ACROSS SOUTHWEST GRAHAM...COCHISE AND
EASTERN SANTA CRUZ COUNTIES LATE THIS MORNING AND EARLY THIS
AFTERNOON. THESE STORMS INITIALLY DEVELOPED IN THE MOUNTAINS...AND
HAVE BEEN BACK BUILDING TOWARD THE SOUTH INTO THE MEAN FLOW. THIS
HAS RESULTED IN HEAVY RAINFALL AMOUNTS ACROSS THE
AREA...PARTICULARLY IN COCHISE COUNTY. RECENT SATELLITE IMAGERY WAS
SHOWING THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST NEW MEXICO SOUTH
INTO NORTHERN MEXICO IN ASSOCIATION WITH A DISTURBANCE TRACKING
WESTWARD OVER CHIHUAHUA MEXICO. EXPECT THIS FEATURE TO ORGANIZE
THUNDERSTORMS OVER NORTHERN SONORA MEXICO INTO COCHISE AND SANTA
CRUZ COUNTIES BY EARLY THIS EVENING. THIS ADDITIONAL THUNDERSTORM
ACTIVITY COULD RESULT IN SOME AREAS SEEING A COUPLE OF ROUNDS OF
HEAVY RAINFALL YET TODAY. EVENTUALLY...WOULD EXPECT AN ORGANIZED
COLD POOL AT THE SURFACE TO SPREAD WEST-NORTHWESTWARD TRIGGERING
SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST AND CENTRAL DESERTS
OF ARIZONA. THUS...WILL KEEP POP VALUES FOR THE LOWER DESERTS GOING
LATE THIS EVENING AND OVERNIGHT.

THEREAFTER...WATER VAPOR IMAGERY SUGGESTED THAT A DISTURBANCE WAS
EJECTING NORTHWARD FROM THE MAIN UPPER LOW SPINNING OFF THE WEST
COAST OF BAJA. THIS FEATURE COULD FOCUS SHOWERS AND A FEW
THUNDERSTORMS ACROSS OUR WESTERN DESERT ZONES TONIGHT INTO MID
MORNING THURSDAY. THIS SAME FEATURE MAY ENHANCE THUNDERSTORM
DEVELOPMENT ACROSS THE REST OF THE CWA THURSDAY AFTERNOON AND
EVENING. THUS...WILL CONTINUE TO KEEP DECENT POP VALUES GOING FOR
THURSDAY MOST AREAS.

LATEST GFS MODEL WAS HINTING AT LESS THUNDERSTORM ACTIVITY FRIDAY IN
THE WAKE OF THE DISTURBANCE PASSING THROUGH THURSDAY. OVERALL...
PATTERN APPEARS TO BE FAVORABLE FOR DECENT THUNDERSTORM CHANCES BY
EARLY NEXT WEEK. THIS WILL ESPECIALLY BE THE CASE MONDAY AND TUESDAY
AS THE GFS MODEL HAS THE UPPER HIGH BECOMING CENTERED OVER THE FOUR
CORNERS REGION.

&&

.AVIATION...VALID 21/12Z-22/12Z
SCT TSRA/SHRA ACROSS SE AZ THRU 09Z THU...WITH ISOLD SHRA THRU 16Z
THU. EXPECT REDEVELOPMENT OF SCT TSRA/SHRA AFT 18Z THU. CLOUD DECKS
MOSTLY 10-15K FT AGL THRU THIS PERIOD...ALTHOUGH BASES AROUND 3-6K
FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS. SURFACE WIND
GENERALLY LESS THAN 10 KTS. HOWEVER...WIND GUSTS APPROACHING 50 KTS
VICINITY STRONGEST TSTMS. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS. AMPLE MOISTURE WILL BRING
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST ARIZONA
INTO THE WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 21, 9:15 AM MST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
915 AM MST WED JUL 21 2010

AZZ029-032>035-220415-
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT
THERE IS AN INCREASED THREAT OF MORE WIDESPREAD HEAVY RAINFALL
TODAY AND TONIGHT COMPARED TO THE PAST COUPLE OF DAYS.

A FEW DISTURBANCES EMBEDDED IN A MODERATELY STRONG SOUTHEAST
FLOW...COMBINED WITH A VERY MOIST AND UNSTABLE AIR MASS WILL
RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY.
INDIVIDUAL STORM MOVEMENT WILL BE TO THE NORTH AT 15 MPH...WITH
MULTIPLE STORMS PASSING OVER THE SAME AREA OFF AND ON THROUGHOUT
THE DAY. LOCALLY HEAVY RAINFALL AMOUNTS ON THE ORDER TO 1 TO 2
INCHES WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY IN THE
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE
MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR
SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-220415-
WESTERN PIMA COUNTY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT...WITH THE BULK OF THE THUNDERSTORM ACTIVITY REMAINING JUST
EAST OF THE AREA ACROSS THE TOHONO OODHAM NATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED THUNDERSTORMS CAN BE EXPECTED THURSDAY WITH LOCALLY
RAINFALL AND STRONG WINDS BEING THE MAIN THREATS. THE GENERAL FLOW
PATTERN WILL REMAIN FAVORABLE FOR SCATTERED SHOWERS AND THUNDERSTORMS
THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-030-220415-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
915 AM MST WED JUL 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A LATER START TO SHOWER AND THUNDERSTORM DEVELOPMENT IN THE
MOUNTAINS CAN BE ANTICIPATED TODAY. HOWEVER...BY LATE AFTERNOON INTO THE
EVENING HOURS...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ACROSS MUCH OF THE AREA. THE MAIN AREA OF CONCERN WILL BE
ACROSS WESTERN AND SOUTHERN GRAHAM COUNTY TODAY AND TONIGHT. A FEW
OF THE STRONGER THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL
UP TO ONE INCH ALONG WITH STRONG WINDS IN EXCESS OF 50 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
AGAIN THURSDAY WITH LOCALLY RAINFALL AND STRONG WINDS BEING THE
MAIN THREATS. THE GENERAL FLOW PATTERN WILL REMAIN FAVORABLE FOR
SCATTERED SHOWERS AND THUNDERSTORMS THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Jul 21, 2:42 PM MST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
242 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      COCHISE                 32.12N 109.92W
07/21/2010                   COCHISE            AZ   TRAINED SPOTTER

            IRONWOOD ROAD FLOODED NEAR COCHISE STRONGHOLD

&&

KD
Local storm report, Jul 21, 3:46 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
346 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       1 NE GREEN VALLEY       31.86N 111.00W
07/21/2010  M0.50 INCH       PIMA               AZ   TRAINED SPOTTER

            RAINFALL IN 20 MINUTES...315 TO 345 PM.

&&

PYTLAK
Local storm report, Jul 21, 3:49 PM MST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
349 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HEAVY RAIN       3 ESE ORACLE            32.59N 110.73W
07/21/2010  M2.30 INCH       PINAL              AZ   TRAINED SPOTTER

            FELL IN THE LAST 3 HOURS...1245 TO 345 PM.

&&

PYTLAK
Local storm report, Jul 21, 4:07 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
407 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     6 SW PICTURE ROCKS      32.29N 111.32W
07/21/2010                   PIMA               AZ   BROADCAST MEDIA

            THREE POPWER POLES DOWNED ON MANVILLE RD.

&&

PYTLAK
Local storm report, Jul 21, 4:25 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
425 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       5 ENE ARIVACA JUNCTION  31.77N 110.99W
07/21/2010  M0.68 INCH       PIMA               AZ   TRAINED SPOTTER

            FELL IN 45 MINUTES.

&&

PYTLAK
Local storm report, Jul 21, 4:33 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
433 PM MST WED JUL 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HEAVY RAIN       GREEN VALLEY            31.85N 111.01W
07/21/2010  M0.98 INCH       PIMA               AZ   NWS EMPLOYEE

            RAIN FELL IN ONLY 45 MINUTES.

&&

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:43 PM MSTSpecial Weather StatementTWCGreenlee47 min
Jul 20, 7:24 PM MSTSpecial Weather StatementTWCCochise36 min
Jul 20, 7:40 PM MSTSevere Thunderstorm WarningTWCGreenlee50 min
Jul 20, 7:55 PM MSTFlash Flood WarningTWCGreenlee80 min
Jul 20, 8:05 PM MSTAreal Flood AdvisoryTWCCochise85 min
Jul 21, 10:25 AM MSTSpecial Weather StatementTWCSanta Cruz50 min
Jul 21, 11:05 AM MSTSpecial Weather StatementTWCCochise40 min
Jul 21, 11:28 AM MSTSevere Thunderstorm WarningTWCCochise62 min
Jul 21, 12:39 PM MSTFlash Flood WarningTWCCochise111 min
Jul 21, 12:48 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee3 hr
Jul 21, 1:00 PM MSTSevere Thunderstorm WarningTWCCochise45 min
Jul 21, 2:05 PM MSTFlash Flood WarningTWCCochise115 min
Jul 21, 2:55 PM MSTFlash Flood WarningTWCPinal110 min
Jul 21, 3:22 PM MSTAreal Flood AdvisoryTWCPima113 min
Jul 21, 3:45 PM MSTFlash Flood WarningTWCPima, Santa Cruz2 hr

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.